Yellow Eyes And Knee Pain After Taking Isoniazid Medicine?

Illustration of Yellow Eyes And Knee Pain After Taking Isoniazid Medicine?
Illustration: Yellow Eyes And Knee Pain After Taking Isoniazid Medicine? drugs.com

Permission to ask, hopefully answered quickly. Look, I am currently undergoing a process of treating TB that has been running for 2 months. However, lately, I did not realize before because I thought it might be normal. But, my eyeballs slowly turned yellow and, my knees felt unusual pain. From what I read, it could be the effect of the drug “Isoniazid”, if true, do I have to reduce the period of my daily drinking, or what? Meanwhile, for the return control schedule I am still next week. Please answer. Thanks.

1 Answer:

Hello, thank you for the question to HealthReplies.com

Yellow symptoms in the eyes and joint pain are symptoms that can occur due to side effects of using antituberculosis drugs. The drug that most often causes joint pain is Pirazinamide. Generally antituberculosis drugs need not be stopped because of symptoms of joint pain. Your doctor will usually add NSAID-class anti-inflammatory drugs (non-steroidal anti-inflammatory drugs) to treat pain, and if there is an increase in gout too, your doctor can add gout-lowering drugs with your NSAID and antituberculosis drugs.


Jaundice in the eye can occur due to the hepatotoxic effects (damaging liver cells) from antituberculosis drugs. Drugs that can cause hepatotoxic effects are isoniazid, pyrazinamide, and rifampicin (the most powerful hepatotoxic effect is isoniazid). In this case, you need an immediate liver function check to determine further treatment for you (whether the medication needs to be stopped temporarily or not). You should immediately check yourself to your doctor for further evaluation and management, do not wait until next week. You can still control it early if you experience side effects that are bothering you. Do not stop taking the drug or reduce the drug dose without consulting your doctor first.

So much information from me, hopefully enough answer

: by

Related Question

How To Overcome Sleep Habits While Delirious?

How To Overcome Sleep Habits While Delirious?

(1 year ago)

n u003cp style = “text-align: justify; ” u003e Please help Doctor information for this problem. Later I like to sleep while talking, pretty fast. Talk duration for drea...

Is It Necessary To Wash Your Face With Soap After Using A Lime Mask?

Is It Necessary To Wash Your Face With Soap After Using A Lime Mask?

(1 year ago)

I used up my natural mask using lime juice and ice cubes. Do I have to wash my face after using face wash?...

Itchy Skin And A Red Rash Like Hives Appear?

Itchy Skin And A Red Rash Like Hives Appear?

(11 months ago)

Doctor, all my skin is itchy and the rash looks like a hives dr. R nWell, I just bought anti-histamine medicine at the pharmacy, I was given the Incidal OD drug u0026amp; Energy pr...

Leave a Reply

Your email address will not be published. Required fields are marked *